Common Fixed Point Theorems in Fuzzy Metric Spaces
Journal: International Journal of Science and Research (IJSR) (Vol.5, No. 4)Publication Date: 2016-04-05
Authors : Raghu Nandan Patel; Manoj Kumar Tiwari;
Page : 2284-2286
Keywords : and phrases fuzzy metric space; fixed point; compatible mappings of type P;
- An Assessment of Students? Perception towards Environmental Education and Its Practice: The Case of Combolcha, Hote, Adjibar and Masha Secondary Schools of South Wollo Zone, Amhara Regional State, Ethiopia
- Drug utilization review of ciprofloxacin in the outpatient department of Boru Meda Hospital, South Wollo Zone, Amhara Region, Ethiopia
- Physicochemical properties of Ethiopian Beeswax, the case of South Wollo zone, Amhara Region
- An Assessment of Business Income Taxpayers? Tax Knowledge, Tax Complexity, and Tax Compliance: A Case of Amhara Regional State of Ethiopia
- Study on Prevalence of Ovine Paramphistomiasis in Kutaber Woreda, South Wollo, Amhara Region, Ethiopia | Biomedgrid
Abstract
In this paper we used the concept of compatible of type (P) in fuzzy metric spaces. Our result generalize earlier results due to Vasuki [18], Chugh and Kumar [3] and others.
Other Latest Articles
- Duration and Quality of Sleep in the Severity of Type 2 Diabetes Mellitus in Rural India
- Modern Conceptions about Antibiotic Levorin A and its Derivatives Action in Cell and Bilayer Lipid Membranes
- A Study on Clinical Presentation of Dengue Fever in Children
- Oil Cooler Selection for Hydraulic System of Plastic Injection Moulding Machine: A Review
- The Role of the Psychological Contract on Health Care Workers? Commitment in Public Health Sector in Uganda: A Case Study of Medical Doctors in Mulago National Referral Hospital (MNRH)
Last modified: 2021-07-01 14:33:56